MathSciNet Relay Station
MathSciNet bibliographic data
MR1185119 58F14 (58F13 58F20)
Kan, Ittai; Koçak, Hüseyin; Yorke, James A. Antimonotonicity: concurrent creation and annihilation of periodic orbits. Ann. of Math. (2) 136 (1992), no. 2, 219–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement